Skip to Main content Skip to Navigation
Journal articles

Coding partitions of regular sets

Document type :
Journal articles
Complete list of metadata
Contributor : Marie-Pierre Béal Connect in order to contact the contributor
Submitted on : Sunday, May 26, 2013 - 10:09:59 PM
Last modification on : Saturday, January 15, 2022 - 3:58:09 AM



Marie-Pierre Béal, Fabio Burderi, Antonio Restivo. Coding partitions of regular sets. International Journal of Algebra and Computation, World Scientific Publishing, 2009, 19 (8), pp.1011-1023. ⟨10.1142/S0218196709005457⟩. ⟨hal-00826118⟩



Les métriques sont temporairement indisponibles